# SDR USAA2009090292315

- Difficulty date: September 1, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 29,963 hours, 10,799 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390100
- Part serial: 00090408
- Condition: Malfunctioned
- Location: Cabin
- Part time: 29,963 hours, 10,799 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 1433 - CABIN ODOR - SHORTLY AFTER TAKEOFF ACRID ODOR IN COCKPIT AND CABIN.  SELECTED COND PAGE AND HAD AMBER "FAN".  TURNED CABIN FAN SWITCH (OVERHEAD) OFF AND ODOR WENT AWAY.  MAINTENANCE REMOVED AND REPLACED THE RECIRCULATION FAN PER MM 21-21-51-04 AND REPLACED BOTH FILTERS PER AMM 21-21-41-04.
